Results 1 to 4 of 4
Like Tree4Likes
  • 1 Post By 956Vette
  • 2 Post By Chark
  • 1 Post By Test Monsterone

Thread: Ridiculously sore. why? Anavar MK677 and testosterone. is it diet? what? help

  1. #1
    Too-$mall's Avatar
    Too-$mall is offline Member
    Join Date
    Nov 2016
    Location
    Qatar
    Posts
    585
    Blog Entries
    1

    Ridiculously sore. why? Anavar MK677 and testosterone. is it diet? what? help

    im 37

    i thought i had already gone through my conditioning stage and wouldn't get this sore anymore. I'm trying to figure out why my muscles contractions are tighter and I'm getting super sore after working out and being conditioned already. not just normal sore, but uncomfortable sore. it's delayed always be one day, but that's not unusual for me.

    I do a 3 day split twice a week, but I had previously needed two days off after my three day. -[trying to get to that perfect 3 day split twice a week.] now my muscle contractions are much more pronounced/I can really feel them! and I feel like my tendons are needing a break or something. I have a tendonitis that flares up in my shoulder when I'm working chest too hard for it. it's from an old injury. also gave myself tendonitis in my left elbow, but that's new and probably not gonna happen again once it heals up.

    my calves are very sore and that's not common thing for me, but then again I've never been on a routine so balanced that hits everything up every twice a week. my work outs are always intense and lengthy. i do sets until i feel like my muscles have had enough then it's on to the next muscle group.

    I don't know why I'm getting ridiculously sore all of the sudden. could it be that the whey protein powder I use is actually trash and real protein is what I need? could it be that I'm not eating enough carbs? I'm full like all the time. I put on 7lbs in like 3 weeks. i know that's not nearly even close to all muscle but I weight in at the heaviest I've ever been a couple days ago. I just don't get why I'm so damn sore.

    here's the stuff I'm taking and eating

    i don't eat a whole lot of slow digesting carbs and my vegetable intake is really lacking. i eat a lot of instant oatmeal potatoes and rice. i have probably around 120g of real protein daily the rest is supplemental, which is about another 120. i don't even count my fat intake. i just try to avoid anything fatty. after a workout i try to jack my blood sugar with cookies. i wake up in the morning take a big dump and then my stomach feels completely empty. i poop a whole lot more throughout the day too. i missed a day of eating two days ago and didn't eat enough. jay cutler once said you can go to the gym as much as you want as long as you eat enough.

    here's my list of things
    HMB
    L Arginine
    Glutamine
    creatine
    BCAAs
    Beta Alanine
    Carnosine
    melatonin
    Anavar 25mg daily
    testosterone 300mg per week
    MK677 25mg before bed every night
    drink about 64oz plus of water per day
    tadalafil
    exemestane

    I'm taking a few days off. my body is screaming at me. my endurance for weight has gone down a good deal.

    i honestly feel like this only started happening after i started taking the anavar and MK677 (nutrobol)

    i just want to know if i should be taking time off, or taking a look at something I'm not doing right so much that it's making me really sore.

    if you can think of any questions that'll help me answer this please ask them. i really feel like i shouldn't be getting this sore.

    and is 50mg of anavar per day too much? im thinking about doubling the tabs i take.
    Last edited by Too-$mall; 06-24-2021 at 02:29 PM.

  2. #2
    956Vette is offline AR-Elite Hall of Famer
    Join Date
    Mar 2003
    Location
    United States
    Posts
    10,286
    Blog Entries
    1

    On the good stuff

    Don't feel anavar and Ibutamoren (MK677) are suspect. 25mg of Anavar is the sweet spot, 50mg is reasonable (pumps might be too much). Tell us more about your exemestane usage/strategy please
    Cylon357 likes this.

  3. #3
    Chark's Avatar
    Chark is offline Member
    Join Date
    Nov 2019
    Posts
    565
    You mentioned you'd not been on a routine this balanced that hit everything 2x week, how long have you been hitting each body part 2x week?

    I'd suspect it's either one of or a combination of overtraining, not eating enough, or father time fighting you back.

    The simple answer is most often correct.
    Cylon357 and 956Vette like this.

  4. #4
    Test Monsterone's Avatar
    Test Monsterone is online now Anabolic Member
    Join Date
    Jun 2018
    Posts
    2,203
    Anavar made me cramp up like crazy. IMO, you’re taking a lot of things which all need to be filtered out by your kidneys. You’re taking oral drugs that need processed by your liver. Creatine, again, can be hard on the kidneys. Everything you take is using up some of the processing power of your body’s organs…

    I would slow it down, do no more than 2 days of workouts in a row, and “listen to your body,” as you’ve been doing. Also, I believe in very moderate drug protocols, including no orals of any kind (but I know this is a steroid forum and everyone pushes everything like there’s no tomorrow). You don’t wanna end up with rhabdo and kidney failure. Working out, by itself, puts a strain on the kidneys. Muscle breakdown causes the release of certain enzymes in the bloodstream which are actually harmful to the kidneys. It makes it harder for them to do their job, especially when they’re already on overdrive from all the other shit you’re taking.
    956Vette likes this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •